- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
Fatigue, dizziness and Wolff-Parkinson-White Syndrome
I am not at all sure your medications have anything to do with your symptoms. Instead, I am more concerned these are related to your WPW or instead coronary artery disease (CAD) for which you are at risk. Women often have atypical symptoms with CAD! You need to be checked out, have an EKG, blood work, a cardiac echo and probably an EP study.
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?